RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Èidel'man, Samuil Davidovich

Statistics Math-Net.Ru
Total publications: 82
Scientific articles: 79

Number of views:
This page:2046
Abstract pages:11079
Full texts:5938
References:377

http://www.mathnet.ru/eng/person21729
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190921

Publications in Math-Net.Ru
2000
1. S. D. Ivasishen, S. D. Èidel'man, “On the integral representation of solutions of Kolmogorov-type degenerate equations with $\vec{2b}$-parabolic part with respect to the main group of variables-parabolic part with respect to the main group of variables”, Differ. Uravn., 36:5 (2000),  647–655  mathnet  mathscinet; Differ. Equ., 36:5 (2000), 717–727
2. S. D. Ivasishen, S. D. Èidel'man, “On the Cauchy problem for degenerate Kolmogorov type equations with $\vec{2b}$-parabolic part with respect to the main group of variables-parabolic part with respect to the main group of variables”, Differ. Uravn., 36:4 (2000),  527–536  mathnet  mathscinet; Differ. Equ., 36:4 (2000), 587–598
1998
3. S. D. Ivasishen, S. D. Èidel'man, “On the fundamental solutions of the Cauchy problem for degenerate equations of Kolmogorov type with a $\overrightarrow{2b}$-parabolic part with respect to the main group of variables”, Differ. Uravn., 34:11 (1998),  1536–1545  mathnet  mathscinet; Differ. Equ., 34:11 (1998), 1537–1546
1995
4. F. O. Porper, S. D. Èidel'man, “Theorems on the asymptotic proximity of fundamental solutions of parabolic equations”, Dokl. Akad. Nauk, 344:5 (1995),  586–589  mathnet  mathscinet  zmath
1994
5. V. A. Kondratiev, S. D. Èidel'man, “Positive solutions of second-order quasilinear elliptic equations”, Dokl. Akad. Nauk, 334:4 (1994),  427–428  mathnet  mathscinet  zmath; Dokl. Math., 49:1 (1994), 124–126
1993
6. V. A. Kondratiev, S. D. Èidel'man, “Positive solutions of some quasilinear equations”, Dokl. Akad. Nauk, 331:3 (1993),  278–280  mathnet  mathscinet  zmath; Dokl. Math., 48:1 (1994), 80–84
1992
7. F. O. Porper, S. D. Èidel'man, “Properties of solutions of second-order parabolic equations with lower-order terms”, Tr. Mosk. Mat. Obs., 54 (1992),  118–159  mathnet  mathscinet  zmath
1990
8. S. D. Èidel'man, “Parabolic equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 63 (1990),  201–313  mathnet  mathscinet  zmath
1988
9. Ya. S. Kushitsky, S. D. Èidel'man, “A multi-dimensional variant of a problem of A. N. Tikhonov”, Dokl. Akad. Nauk SSSR, 299:5 (1988),  1056–1059  mathnet  mathscinet  zmath; Dokl. Math., 37:2 (1988), 518–521
10. V. S. Korolyuk, A. I. Pletnev, S. D. Èidel'man, “Automata. Walks. Games”, Uspekhi Mat. Nauk, 43:1(259) (1988),  87–122  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:1 (1988), 103–147  isi
1986
11. F. O. Porper, S. D. Èidel'man, “Properties of weak fundamental solutions of parabolic equations with lower-order derivatives”, Dokl. Akad. Nauk SSSR, 288:4 (1986),  827–831  mathnet  mathscinet  zmath
12. V. S. Korolyuk, A. I. Pletnev, S. D. Èidel'man, “Analysis of the functioning of Markov automata in random environments”, Dokl. Akad. Nauk SSSR, 287:5 (1986),  1084–1088  mathnet  mathscinet
1984
13. F. O. Porper, S. D. Èidel'man, “Two-sided estimates of fundamental solutions of second-order parabolic equations, and some applications”, Uspekhi Mat. Nauk, 39:3(237) (1984),  107–156  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:3 (1984), 119–178  isi
1980
14. F. O. Porper, S. D. Èidel'man, “Theorems on the asymptotic proximity of solutions of many-dimensional parabolic second-order equations”, Uspekhi Mat. Nauk, 35:1(211) (1980),  211–212  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:1 (1980), 227–228  isi
1979
15. V. A. Kondrat'ev, S. D. Èidel'man, “On conditions on the boundary surface in the theory of elliptic boundary value problems”, Dokl. Akad. Nauk SSSR, 246:4 (1979),  812–815  mathnet  mathscinet  zmath
16. N. V. Zhitarashu, S. D. Èidel'man, “Necessary and sufficient conditions for stabilization of the solutions of model parabolic boundary value problems”, Dokl. Akad. Nauk SSSR, 244:4 (1979),  809–813  mathnet  mathscinet  zmath
1978
17. F. O. Porper, S. D. Èidel'man, “The asymptotic behavior of classical and generalized solutions of one- dimensional second-order parabolic equations”, Tr. Mosk. Mat. Obs., 36 (1978),  85–130  mathnet  zmath
1977
18. V. A. Kondratiev, S. D. Èidel'man, “On nonnegative solutions of overdetermined systems of partial differential equations”, Dokl. Akad. Nauk SSSR, 237:3 (1977),  513–516  mathnet  mathscinet  zmath
19. V. A. Kondrat'ev, S. D. Èidel'man, “The membership of solutions of quasielliptic equations to space $L_p$”, Mat. Zametki, 21:4 (1977),  519–524  mathnet  mathscinet  zmath; Math. Notes, 21:4 (1977), 290–293
1976
20. V. A. Kondrat'ev, S. D. Èidel'man, “On the summability of positive solutions of partial differential equations of arbitrary order in a neighborhood of a characteristic manifold”, Mat. Sb. (N.S.), 99(141):4 (1976),  582–593  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:4 (1976), 521–531  isi
21. E. S. Dekhtyaryuk, S. D. Èidel'man, “The uniqueness of the solution of the Cauchy problem, and asymptotic uniqueness for the positive solutions of partial differential equations”, Sibirsk. Mat. Zh., 17:5 (1976),  993–1013  mathnet  mathscinet  zmath; Siberian Math. J., 17:5 (1976), 737–751  isi
22. Yu. N. Valitskii, S. D. Èidel'man, “A necessary and sufficient condition for the stabilization of positive solutions of the heat equation”, Sibirsk. Mat. Zh., 17:4 (1976),  744–756  mathnet  mathscinet  zmath; Siberian Math. J., 17:4 (1976), 564–572  isi
1975
23. F. O. Porper, S. D. Èidel'man, “Theorems on the proximity of solutions of parabolic equations and the stabilization of the solution of the Cauchy problem”, Dokl. Akad. Nauk SSSR, 221:1 (1975),  32–35  mathnet  mathscinet  zmath
24. S. D. Èidel'man, A. P. Malitskaya, “The fundamental solutions and stabilization of the solution to the Cauchy problem for a certain class of degenerate parabolic equations”, Differ. Uravn., 11:7 (1975),  1316–1330  mathnet  mathscinet  zmath
1974
25. V. A. Kondrat'ev, S. D. Èĭdel'man, “Positive solutions of linear partial differential equations”, Tr. Mosk. Mat. Obs., 31 (1974),  85–146  mathnet  mathscinet  zmath
26. V. A. Kondratiev, S. D. Èidel'man, “Biharmonic functions, nonnegative in a half-strip”, Mat. Zametki, 15:1 (1974),  121–128  mathnet  mathscinet  zmath; Math. Notes, 15:1 (1974), 67–71
27. N. V. Zarnitskaya, F. G. Selezneva, S. D. Èidel'man, “The mixed problem in a quarter space for systems of equations with constant coefficients which are correct in the sense of I. G. Petrovskii”, Sibirsk. Mat. Zh., 15:2 (1974),  332–342  mathnet  mathscinet  zmath; Siberian Math. J., 15:2 (1974), 234–241
28. I. A. Kryzhanovskii, T. G. Pletneva, V. S. Skopin, S. D. Èidel'man, “A closed solution of an integral equation that arises in the technology of magnetic sound recording”, Zh. Vychisl. Mat. Mat. Fiz., 14:6 (1974),  1593–1595  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:6 (1974), 213–216
1973
29. E. S. Dekhtyaryuk, S. D. Èidel'man, “Asymptotic uniqueness theorems for positive solutions of linear evolutionary systems”, Dokl. Akad. Nauk SSSR, 211:2 (1973),  269–272  mathnet  mathscinet  zmath
30. S. D. Èidel'man, T. G. Pletneva, “Positive solutions of parabolic systems and their integral representations”, Dokl. Akad. Nauk SSSR, 208:4 (1973),  787–790  mathnet  mathscinet  zmath
31. S. D. Èidel'man, F. O. Porper, “An investigation of the behavior of $L_2$-norms of the solutions of strongly parabolic systems with dissipation”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973),  676–690  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:3 (1973), 675–689
1972
32. V. A. Kondratiev, S. D. Èidel'man, T. G. Pletneva, “On positive solutions of partial differential equations in a neighborhood of a smooth noncharacteristic hypersurface”, Dokl. Akad. Nauk SSSR, 204:2 (1972),  279–282  mathnet  mathscinet  zmath
33. V. A. Kondrat'ev, T. G. Pletneva, S. D. Èidel'man, “Positive solutions of linear quasielliptic evolution equations”, Mat. Sb. (N.S.), 89(131):1(9) (1972),  16–45  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:1 (1972), 15–44
1971
34. M. I. Matiichuk, S. D. Èidel'man, “On boundary value problems for second-order parabolic and elliptic equations in Dini spaces”, Dokl. Akad. Nauk SSSR, 198:3 (1971),  533–536  mathnet  mathscinet  zmath
35. S. D. Èidel'man, F. O. Porper, “On the asymptotic behavior of solutions of parabolic systems with dissipation”, Dokl. Akad. Nauk SSSR, 197:2 (1971),  299–302  mathnet  mathscinet  zmath
36. F. G. Selezneva, S. D. Èidel'man, “Boundary value problems for Petrovskiǐ well-posed equations of positive genus in the plane”, Differ. Uravn., 7:10 (1971),  1854–1868  mathnet  mathscinet  zmath
37. S. D. Èidel'man, F. O. Porper, “The behavior of solutions of second order parabolic equations with dissipation”, Differ. Uravn., 7:9 (1971),  1684–1695  mathnet  mathscinet  zmath
38. V. A. Kondrat'ev, S. D. Éidel'man, “Region of positivity of solutions of elliptic equations”, Mat. Zametki, 9:1 (1971),  83–87  mathnet  mathscinet  zmath; Math. Notes, 9:1 (1971), 49–51
39. T. G. Pletneva, S. D. Èidel'man, V. A. Kondrat'ev, “On positive solutions of elliptic equations”, Mat. Sb. (N.S.), 85(127):4(8) (1971),  586–609  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:4 (1971), 587–613
40. F. G. Selezneva, S. D. Èidel'man, “Solvability of boundary value problems on the plane for systems with constant coefficients that are well posed in the sense of I. G. Petrovskii”, Sibirsk. Mat. Zh., 12:6 (1971),  1354–1362  mathnet  mathscinet  zmath; Siberian Math. J., 12:6 (1972), 979–985
1970
41. T. G. Pletneva, S. D. Èidel'man, “The summability of positive solutions of elliptic equations of arbitrary order”, Dokl. Akad. Nauk SSSR, 193:4 (1970),  760–763  mathnet  mathscinet  zmath
42. T. G. Pletneva, S. D. Èidel'man, “Three cylinder theorems for the solutions of quasielliptic linear evolution equations”, Dokl. Akad. Nauk SSSR, 192:3 (1970),  507–510  mathnet  mathscinet  zmath
43. V. A. Kondratiev, S. D. Èidel'man, “The uniqueness of the solution of the Cauchy problem for linear evolutionary systems with variable coefficients”, Dokl. Akad. Nauk SSSR, 190:5 (1970),  1026–1029  mathnet  mathscinet  zmath
44. F. G. Selezneva, S. D. Èidel'man, “An initial value problem for systems with constant coefficients”, Differ. Uravn., 6:11 (1970),  2062–2073  mathnet  mathscinet  zmath
45. S. D. Èĭdel'man, S. D. Ivasišen, “Investigation of the Green's matrix of a homogeneous parabolic boundary value problem”, Tr. Mosk. Mat. Obs., 23 (1970),  179–234  mathnet  mathscinet  zmath
46. V. A. Kondrat'ev, S. D. Èidel'man, “Properties of solutions of linear evolutionary systems with elliptic space part”, Mat. Sb. (N.S.), 81(123):3 (1970),  398–429  mathnet  mathscinet  zmath; Math. USSR-Sb., 10:3 (1970), 369–397
1969
47. S. D. Èidel'man, V. A. Kondratiev, “The nature of the solutions of linear evolutionary systems with elliptic spatial part”, Dokl. Akad. Nauk SSSR, 189:3 (1969),  468–471  mathnet  mathscinet  zmath
48. S. D. Èidel'man, V. A. Kondratiev, “Certain properties of the positive solutions of evolutionary hypoelliptic equations”, Dokl. Akad. Nauk SSSR, 184:5 (1969),  1027–1030  mathnet  mathscinet  zmath
1968
49. S. D. Èidel'man, S. D. Ivasishen, “The Green's matrix of a homogeneous parabolic boundary value problem for systems with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 183:4 (1968),  797–800  mathnet  mathscinet  zmath
1967
50. S. D. Ivasishen, S. D. Èidel'man, “Estimates of the Green's matrix for a homogeneous parabolic boundary value problem”, Dokl. Akad. Nauk SSSR, 172:6 (1967),  1262–1265  mathnet  mathscinet  zmath
51. V. D. Repnikov, S. D. Èidel'man, “A new proof of the theorem on the stabilization of the solution of the Cauchy problem for the heat equation”, Mat. Sb. (N.S.), 73(115):1 (1967),  155–159  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:1 (1967), 135–139
1966
52. V. D. Repnikov, S. D. Èidel'man, “Necessary and sufficient conditions for establishing a solution to the Cauchy problem”, Dokl. Akad. Nauk SSSR, 167:2 (1966),  298–301  mathnet  mathscinet  zmath
53. B. Ya. Lipko, S. D. Èidel'man, “On the theory of parabolic potentials”, Dokl. Akad. Nauk SSSR, 166:5 (1966),  1050–1053  mathnet  mathscinet  zmath
1965
54. M. I. Matiichuk, S. D. Èidel'man, “On parabolic systems with coefficients satisfying Dini's condition”, Dokl. Akad. Nauk SSSR, 165:3 (1965),  482–485  mathnet  mathscinet  zmath
1963
55. S. D. Èidel'man, B. Ya. Lipko, “Boundary-value problems for parabolic systems in regions of general type”, Dokl. Akad. Nauk SSSR, 150:1 (1963),  58–61  mathnet  mathscinet  zmath
56. S. D. Èidel'man, S. D. Ivasishen, “Continuation of the solution of the Cauchy problem for parabolic systems”, Dokl. Akad. Nauk SSSR, 149:6 (1963),  1274–1277  mathnet  mathscinet  zmath
57. S. D. Èidel'man, “On the theory of general boundary-value problems for parabolic systems”, Dokl. Akad. Nauk SSSR, 149:4 (1963),  792–795  mathnet  mathscinet  zmath
1962
58. S. D. Èidel'man, “Boundary-value problems for parabolic systems in a half-space”, Dokl. Akad. Nauk SSSR, 142:4 (1962),  812–814  mathnet  mathscinet  zmath
59. S. D. Èidel'man, “Application of the averaging principle to second-order, quasi-linear systems”, Sibirsk. Mat. Zh., 3:2 (1962),  302–307  mathnet  mathscinet  zmath
1961
60. S. D. Èidel'man, S. D. Ivasishen, “Cauchy problem for a class of non-linear parabolic systems”, Dokl. Akad. Nauk SSSR, 136:2 (1961),  304–307  mathnet  mathscinet  zmath
61. S. D. Èidel'man, S. D. Ivasishen, F. O. Porper, “Liouville theorems for systems which are parabolic in the sense of G. E. S̆ilov”, Izv. Vyssh. Uchebn. Zaved. Mat., 1961, 6,  169–179  mathnet  mathscinet  zmath
62. S. D. Èidel'man, “On fundamental solutions of parabolic systems. II”, Mat. Sb. (N.S.), 53(95):1 (1961),  73–136  mathnet  mathscinet  zmath
1960
63. S. D. Èidel'man, “On a class of parabolic systems”, Dokl. Akad. Nauk SSSR, 133:1 (1960),  40–43  mathnet  mathscinet  zmath
64. S. D. Èidel'man, F. O. Porper, “On the stabilization of the solution of the Cauchy problem for parabolic systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 4,  210–217  mathnet  mathscinet  zmath
65. S. D. Èidel'man, “Investigation in the theory of parabolic systems (summary of the doctor's Thesis)”, Uspekhi Mat. Nauk, 15:1(91) (1960),  251–256  mathnet  zmath
66. S. D. Èidel'man, “On the validity of Liouville's theorems for the solutions of parabolic systems”, Uspekhi Mat. Nauk, 15:1(91) (1960),  233–234  mathnet  mathscinet  zmath
1959
67. S. D. Èidel'man, “An integral maximum principle for strongly parabolic systems and some applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 2,  252–258  mathnet  mathscinet  zmath
1958
68. S. D. Èidel'man, “Fundamental matrices of the solutions of general parabolic systems”, Dokl. Akad. Nauk SSSR, 120:5 (1958),  980–983  mathnet  mathscinet  zmath
69. S. D. Èidel'man, “On a class of regular systems of partial differential equations”, Uspekhi Mat. Nauk, 13:4(82) (1958),  205–209  mathnet  mathscinet  zmath
70. S. D. Èidel'man, “Liouville theorems and theorems on stability for solutions of parabolic systems”, Mat. Sb. (N.S.), 44(86):4 (1958),  481–508  mathnet  mathscinet  zmath
1957
71. S. D. Èidel'man, “Cauchy problem for non-linear and quasilinear parabolic systems”, Dokl. Akad. Nauk SSSR, 116:6 (1957),  930–932  mathnet  mathscinet  zmath
72. S. D. Èidel'man, “Some theorems on the stability of the solutions of parabolic systems”, Dokl. Akad. Nauk SSSR, 115:2 (1957),  253–255  mathnet  mathscinet  zmath
73. S. D. Èidel'man, “On regular and parabolic systems of partial differential equations”, Uspekhi Mat. Nauk, 12:1(73) (1957),  254–257  mathnet  mathscinet  zmath
1956
74. S. D. Èidel'man, “Behavior of solutions of the heat equation in the neighborhood of an isolated singular point”, Uspekhi Mat. Nauk, 11:3(69) (1956),  207–210  mathnet  mathscinet  zmath
75. S. D. Èidel'man, “On an integral equation with nonregular kernel”, Uspekhi Mat. Nauk, 11:1(67) (1956),  235–239  mathnet  mathscinet  zmath
76. S. D. Èidel'man, B. Ya. Lipko, “On a theorem of Liouville”, Mat. Sb. (N.S.), 40(82):3 (1956),  273–280  mathnet  mathscinet  zmath
77. S. D. Èidel'man, “On fundamental solutions of parabolic systems”, Mat. Sb. (N.S.), 38(80):1 (1956),  51–92  mathnet  mathscinet  zmath
1954
78. S. D. Èidel'man, “On a connection between the fundamental matrices of solutions of parabolic and elliptic systems”, Mat. Sb. (N.S.), 35(77):1 (1954),  57–72  mathnet  mathscinet  zmath
1953
79. S. D. Èidel'man, “Оценки решений параболических систем и некоторые их приложения”, Mat. Sb. (N.S.), 33(75):2 (1953),  359–382  mathnet  mathscinet  zmath

1979
80. Yu. M. Berezanskii, F. A. Berezin, N. N. Bogolyubov, L. I. Vainerman, Yu. L. Daletskii, A. A. Kirillov, V. G. Palyutkin, B. I. Khatset, S. D. Èidel'man, “Georgii Isaakovich Kats (obituary)”, Uspekhi Mat. Nauk, 34:2(206) (1979),  185–188  mathnet  mathscinet; Russian Math. Surveys, 34:2 (1979), 213–217
1970
81. S. A. Avramenko, I. I. Gikhman, M. A. Krasnosel'skii, S. G. Krein, S. M. Shakhnovskii, S. D. Èidel'man, “Aleksandr Vladimirovich Tovbin (1915–1943)”, Uspekhi Mat. Nauk, 25:3(153) (1970),  246–247  mathnet  zmath; Russian Math. Surveys, 25:3 (1970), 182–184
1962
82. S. D. Èidel'man, “Corrections to the paper “On fundamental solutions of parabolic systems. II””, Mat. Sb. (N.S.), 58(100):1 (1962),  128  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021